# SDR ASAA2024052850113

- Difficulty date: May 28, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 49,444 hours, 14,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ LWR SKIN IS CRACKED AT STA 97 JUST FWD OF REAR SPAR. GROUNDED - YES. REMOVED CRACKED SKIN DAMAGE BY CUTOUT & INSTALLED FILLER & REPAIR DOUBLER IAW B737-800 SRM 55-10-01-2R-11 CAT B REPAIR.
